# SDR DALA2023050403464

- Difficulty date: May 4, 2023
- Submitted: May 4, 2023
- Operation: Air carrier
- Aircraft: N856NW
- Make and model: Airbus A330-223
- Aircraft serial: 0631
- Aircraft time: 75,522 hours, 9,730 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3356 CORROSION FLOOR BEAM Y380 BTW FR75/FR78 AT AFT GALLEY AREA (1 EA). CORRECTIVE ACTION: REPLACED FLOOR BEAM Y380 LOC. BTW FR75/FR78 AT AFT GALLEY AREA. RII INSPECTION COMPLETE. (2750601)
